Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

Some people have provided guides and products for red marks.

I use em, but I also have very red skin - probably from my accutane.

I basically look really sunburned all the time - like I'm wearing a mask.

The only part thats okay is a ring around my eyes.. which just makes it look worse in a way.

Anyone suggest anything to help out both my really red skin and the red marks?

I exfoliate.

I use polysporin, Hydrocortisone cream, various french healing creams.

Moisturize not so much because it may interfere with the creams.

Share this post


Link to post
Share on other sites
Guest PokaHotAz

aloe vera girl!!! think about it... when u get sunburnt aloe vera is great for it... it calms , soothes, and hydrates irritated skin... get the plant its all natural...and natural is always better. apply the gel to ur poor red face like a mask for about an hour and see how refreshed ur face will look afterwards

redness toned down/gone

Share this post


Link to post
Share on other sites

Sounds good, but where on earth do I find an Aloe Vera plant?

Are there any creams with a high amount of aloe vera that will grant me the same results?

Someone recommended a Vaseline moisturizer with Aloe Vera in a green bottle - I just don't know if the amount of Aloe Vera in it is enough for skin as damaged as mine.

Thanks.

Share this post


Link to post
Share on other sites

i'd suggest Eucerin Redness Relief cleanser & night cream. maybe even the other moisteriser for daytime. i'm using the cleanser & night cream now and am in love with it.

Share this post


Link to post
Share on other sites
Guest PokaHotAz

u could get an aloe vera plant somewhere where they sell plants and soil... like home depot ( hardware store)

the actual plant is better than any manufactured aloe crem/gel

Share this post


Link to post
Share on other sites

aloe dosnt really do much for it. im thinking you just need a few months after acutane for it to go away

Share this post


Link to post
Share on other sites

I couldn't find any aloe vera gel at pharma plus nor did the home depot have any plants.

The best I could find is a vaseline intensive care moisturizer with aloe vera & cucumber extracts. Its probably low concentration of aloe vera.

Share this post


Link to post
Share on other sites

i'd suggest Eucerin Redness Relief cleanser & night cream. maybe even the other moisteriser for daytime. i'm using the cleanser & night cream now and am in love with it.

i got a sample pack of this redness relief system at my dermatologists office. i'm on accutane and it burned like hell and didnt moisturise enough. but i bet it'd be great if you werent on accutane, leaving a matte fnish and all, plus you woudlnt be so sensitive

Share this post


Link to post
Share on other sites
Guest PokaHotAz
aloe dosnt really do much for it. im thinking you just need a few months after acutane for it to go away

is that so? so i wonder why my redness goes away after using the aloe :think:

pa-lease... try it first instead of talking like u know ;)

Share this post


Link to post
Share on other sites

Small update:

I used the vaseline aloe stuff just last night, today my skin seems much more evenly toned and marks are already smaller..

I can't decide if its actually making a difference this fast or what...

Also, I managed to find an aloe vera Gel from pharmaplus called SkinAssist or something.

I think I'll moisturize with the vaseline stuff during the day and use the gel over night.

Share this post


Link to post
Share on other sites

aloe dosnt really do much for it. im thinking you just need a few months after acutane for it to go away

is that so? so i wonder why my redness goes away after using the aloe :think:

pa-lease... try it first instead of talking like u know ;)

you arent on , or off off accutane so pa-lease stfu and stop talking like you know;) ;)

ignorare

Share this post


Link to post
Share on other sites

aloe dosnt really do much for it. im thinking you just need a few months after acutane for it to go away

is that so? so i wonder why my redness goes away after using the aloe :think:

pa-lease... try it first instead of talking like u know ;)

everything you posted in this thread is straight up crap.

aloe vera SOOTHES REVITALIZES blah blahblah, based on what your ONE experience?

you know when they do clinical trials they study 100S of people not just one person, every wonder why?

post some studies instead of how it makes ur skin "feel". Often time how things feel are totally separate from if they're good for you or not. It feels GREAT eating fatty foods all day long, relaxing even, sure as hell isn't good though.

Also why do u think "all natural" is always better. I can name a ton of shit that's all natural and ALL bad for you. All natural poisons, toxins, etc. Synthetic doesn't mean bad. Synthetic versions of products go through testing processess. All natural stuff often times contains mixtures of stuff you dont want since they usually have to standardize for ingredients leaving in impurities.

stop with your hippie nonsense all natural shit.

Share this post


Link to post
Share on other sites

Hey I really sympathise with you! I went on two treatments of accutane, and now its been 2 years since my last treatment ended but my face is still red execpt for circles around my eyes. I've been to a derm and he recomended i try using an anti-redness moisturiser that you can get from any pharmacy, but that didnt seem to do much. What I've personally found to work best is to be as mild as possible on my skin. Basically I only wash my skin twice a day, with lukewarm water. Also, only spot treat with any creams and such (sensitive skin + bp cream everywhere= red). You should definetly lay off on the exfoliation especially if you are on accutane right now!!! My basic golden rule is that more is less. Good luck!

Share this post


Link to post
Share on other sites

Thanks, I'm trying to avoid any irritation to my skin right now.

All I'm using at this point are various healing creams like polysporin and aloe vera.

Share this post


Link to post
Share on other sites

ya my whole face is red from accutane (on it now) except around my eyes and forehead... I look freaking retarded and my acne looks 100X worse with this redness! so depressed about it

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×